Popular Pages :


Likes Likes:  0
Results 1 to 5 of 5

Thread: Help! Not losing

  1. #1

    Help! Not losing

    Hello,
    I am on day 7 of the VLCD. I gained 4 pounds on the loading phase and I still haven't lost the initial pounds I gained from the load. I am getting so frustrated. I have been following the protocol closely and every morning I can't believe I haven't lost anything. At this point I just want to lose the four pounds and quit. I am so discouraged. Hungry, not working out like I normally do, and no results. I'm confused with my dosing because I bought it premixed from a compound pharmacy and the instructions say .25 mL. UGH. Any suggestions? Thanks all!

  2. #2
    Chief Moderator (my happy place :) Leez's Avatar
    Join Date
    Apr 2014
    Location
    Midwest USA
    R/P/M
    M: at goal May 2015 77# lost wHCG injections
    Posts
    11,031
    Blog Entries
    34
    It sounds to me like your dose is too high. That can cause hunger and poor losses. And massive cravings, which you have posted about.

    Do you know the dose you are taking in IU's? If mixed the way suppliers normally mix, it sounds like you may be taking 250iu which is about twice what you should be taking.

    If they didn't tell you the dose, you can call and ask them. But you need to make sure.

    If you know it is that 250iu dose, then skip tomorrow and see how you feel in the late afternoon. If you are still hungry by then, you might need to skip 2 days.
    At goal since 2015. \(ᵔᴥᵔ)/ Total HCG loss: 77# [5'5" 210-133] Maintenance strategies overview

    My recent HCG round was with DietDoc. A full review of my experience and how the round progressed can be found here: my Diet Doc review and my Hcg coaching blog is here

    Medical Disclaimer: My statements are not intended to treat, diagnose or cure any medical condition.

  3. #3
    Thank you! I called the pharmacy today, but they are closed. I will skip tomorrow. I am pretty miserable and not losing is just the icing on the cake. I really appreciate your help. I feel just really terrible. Thank you!

  4. #4
    Did I waste all this dieting the last week? If I get the dose correct will the losing kick in? I am just so frustrated.

  5. #5
    Chief Moderator (my happy place :) Leez's Avatar
    Join Date
    Apr 2014
    Location
    Midwest USA
    R/P/M
    M: at goal May 2015 77# lost wHCG injections
    Posts
    11,031
    Blog Entries
    34
    I think skipping tomorrow is the right decision. All the signs point to an extremely high dose. (But still do call them. Its important to verify.) If you are still experiencing strong hunger by the end of the afternoon tomorrow, you'll need to skip a second day for your levels to come down more. A dose of HCG stays in your system for 3 days, so it all overlaps.

    As for wasting a week, you will regain some ground, but probably not all of what you would have lost had you been on the right dose the whole time.

    I'm sorry. It is really upsetting how often this happens to people. Even some of our recommended suppliers for this site tell people to take those insanely high doses. They have a good product, but we try to steer people away from their instructions. Most of the support we give on this forum is to people who are having loss and hunger problems because they are dosed too high.
    At goal since 2015. \(ᵔᴥᵔ)/ Total HCG loss: 77# [5'5" 210-133] Maintenance strategies overview

    My recent HCG round was with DietDoc. A full review of my experience and how the round progressed can be found here: my Diet Doc review and my Hcg coaching blog is here

    Medical Disclaimer: My statements are not intended to treat, diagnose or cure any medical condition.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •